# SDR AALA202410036056

- Difficulty date: July 12, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG LOCATED AT RIB 10 ON RIGHT-HAND WING. PERFORMED TIME LIMITED REPAIR TRAILING EDGE TOP SKIN PANEL PER EA#356593.
